# SDR JJBA20211214028

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL TANK FRONTAL FACE LIP TO ATTACH THE PANELS IS BARE METAL. CUTOUT DONE ON VENTRAL TANK FWD FACE LIP AND PART FABRICATED. VENTRAL TANK FRONTAL FACE LIP REPAIRED
